It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Headaches from sublingual Vitamin B-12.

Re: Headaches from sublingual Vitamin B-12.

[ Back to Messages ]

Message

Posted by Jim Benton on September 26, 2000 at 01:35:57:

In Reply to: Headaches from sublingual Vitamin B-12. posted by earthling on September 24, 2000 at 23:28:59:

: I have gotten headaches after taking sublingual Vitamin B-12. Has anyone else gotten this reaction and do you know what causes it?
I've had B-12 raise my blood pressure. Why don't you check your blood pressure several times a day after taking some?



Follow Ups




All times are GMT -7. The time now is 12:15 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!